Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2016, Volume 56, Number 7, Page 1350 (Mi zvmmf10424)  

This article is cited in 3 scientific papers (total in 3 papers)

Exact solutions of the generalized sinh-Gordon equation

A. Neirameh

Department of Mathematics, Faculty of sciences, University of Gonbad e Kavoos

Abstract: In this paper, we successfully derive a new exact traveling wave solutions of the generalized Sinh–Gordon equation by new application of the homogeneous balance method. This method could be used in further works to establish more entirely new solutions for other kinds of nonlinear evolution equations arising in physics.

Key words: exact solutions, generalized Sinh–Gordon equation, homogeneous balance method.

DOI: https://doi.org/10.7868/S0044466916070139

Full text: PDF file (34 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2016, 56:7, 1336–1342

Bibliographic databases:

UDC: 519.634
Received: 11.06.2014
Revised: 14.08.2014
Language:

Citation: A. Neirameh, “Exact solutions of the generalized sinh-Gordon equation”, Zh. Vychisl. Mat. Mat. Fiz., 56:7 (2016), 1350; Comput. Math. Math. Phys., 56:7 (2016), 1336–1342

Citation in format AMSBIB
\Bibitem{Nei16}
\by A.~Neirameh
\paper Exact solutions of the generalized sinh-Gordon equation
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2016
\vol 56
\issue 7
\pages 1350
\mathnet{http://mi.mathnet.ru/zvmmf10424}
\crossref{https://doi.org/10.7868/S0044466916070139}
\elib{https://elibrary.ru/item.asp?id=26302242}
\transl
\jour Comput. Math. Math. Phys.
\yr 2016
\vol 56
\issue 7
\pages 1336--1342
\crossref{https://doi.org/10.1134/S0965542516070149}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000381223400011}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84979783257}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf10424
  • http://mi.mathnet.ru/eng/zvmmf/v56/i7/p1350

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. Neirameh, M. Eslami, S. Shokooh, “New solution algorithm of coupled nonlinear system of Schrödinger equations”, Alex. Eng. J., 57:1 (2018), 247–253  crossref  isi
    2. K. U. Tariq, A. R. Seadawy, M. Younis, “Explicit, periodic and dispersive optical soliton solutions to the generalized nonlinear Schrödinger dynamical equation with higher order dispersion and cubic-quintic nonlinear terms”, Opt. Quantum Electron., 50:3 (2018), 163  crossref  isi
    3. A. Neirameh, “New fractional calculus and application to the fractional-order of extended biological population model”, Bol. Soc. Parana. Mat., 36:3 (2018), 115–128  crossref  mathscinet  zmath  isi  scopus
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:110
    Full text:52
    References:25

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021